Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

[KK+13]  Bounds on Kuhfittig's iteration schema in uniformly convex hyperbolic spaces

KhanKohlenbach:12 (Article)
Author(s)Muhammad Aqeel Ahmad Khan and Ulrich Kohlenbach
Title« Bounds on Kuhfittig's iteration schema in uniformly convex hyperbolic spaces »
JournalJournal of Mathematical Analysis and Applications
Volume403
Page(s)633-642
Year2013

BibTeX code
@article{KhanKohlenbach:12,
  pages = {633-642},
  year = 2013,
  journal = {Journal of Mathematical Analysis and Applications},
  title = {Bounds on {K}uhfittig's iteration schema in uniformly convex
           hyperbolic spaces},
  volume = 403,
  author = {Muhammad Aqeel Ahmad Khan and Ulrich Kohlenbach},
}

 Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

Submit a bug

This document was generated by bib2html 6.7.
Copyright © 1998-2011 Stephane GALLAND (under the GNU General Public License)

Valid HTML 4.01!Valid CSS!